ميدلي بحث
رجوع لأسئلة Pneumonia 15 / 29
B-260 مطابق للمصدر

A 72-year-old man presents with cough productive of yellow-greenish sputum mixed with blood streaks, and fever for 4 days duration, his oral intake is decreased for 2 days as he was vomiting. He has long standing type 2 diabetes and hypertension on medication, both are well controlled. On examination, he is conscious and oriented, his temperature is 38.5 C, heart rate is 110 bpm, regular, respiratory rate is 30/min. BP 104/65 mmHg. Respiratory examination reveals signs of consolidation. His labs show WBC of 18,000 with 80% neutrophilia. Blood glucose 145 mg/dL, urea 8 mmol/L (normal 2.5-7.5 mmol/L). Based on CURB-65 Score for Pneumonia Severity, which one of the most following is the best describe this patient's pneumonia?

سؤال مجاني 8 من 10 اليوم · اشترك وكمّل بدون حد

اعرض الإجابة

الإجابة والشرح

ادخل لحسابك عشان نحفظ إجاباتك ونوريك أخطاءك.

الإجابة: C. He requires an ICU admission with IV antibiotics as he as at highest risk from pneumonia

✓ مطابق للمصدر 10830170 - Respiratory Pathology - 017 ] Pneumonia [Notes].pdf · p. 17

CURB-65 = 3: urea 8 mmol/L (>7), RR 30, age 72; he is oriented and BP 104/65 does not meet the cut-off. A score of 3 is severe pneumonia needing admission with IV antibiotics, and the lecture notes recommend ICU-level care for 3 or more, so C is the best option. Outpatient options (A, B) are unsafe, and nothing in the stem (conscious, no respiratory failure) calls for mechanical ventilation (D).

ليش كل خيار صح أو غلط

  • A ليش غلط

    Outpatient treatment is for CURB-65 0-1 only; he scores 3 (urea >7 mmol/L, RR 30 or more, age 65 or more), so he should not be sent home.

    ✓ Pneumonia (1).pdf · p. 4
  • B ليش غلط

    Outpatient care is only for score 0-1 and hospitalization is indicated from 2; a score of 3 is not a moderate-risk outpatient case.

    ✓ Pneumonia (1).pdf · p. 4
  • C ليش صح

    CURB-65 is 3: urea 8 mmol/L (>7), RR 30 (30 or more) and age 72 (65 or more); he is oriented and BP 104/65 does not qualify. A score of 3 or more means ICU admission should be considered.

    ✓ Pneumonia (1).pdf · p. 4
  • D ليش غلط

    Need for mechanical ventilation is one of the major criteria of severe CAP; this patient is conscious and oriented, and nothing in the stem calls for a ventilator.

    ✓ Pneumonia (1).pdf · p. 5
المصدر
10830170 - Respiratory Pathology - 017 ] Pneumonia [Notes].pdf · p. 17
Pneumonia (1).pdf · p. 4
المحاضرة
Pneumonia · Pulmonology · Module B
ظهر في
Respi bank
الإجابة غلط؟ اعترض